# SDR AU970165

- Difficulty date: February 20, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Socata TB9
- Engine: Lyc O320D2A
- Propeller: Snsnch 74DM
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Torque Link
- Part number: TB1041033000
- Condition: Broken
- Location: Lt Mlg Lower
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LH MAIN LANDING GEAR LOWER TORQUE LINK BROKEN AT INBOARD ATTACHMENT LUG - OUTBOARD LUG CONTAINS A HAIR LINE CRACK - RH MLG TORQUE LINK CONTAINS SOME PITTING IN THE ATTACHMENT LUG HOLES
